# SDR SWAA2024040957036

- Difficulty date: February 27, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wingte
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 571EB TRAILING EDGE AT LT WING .  REPAIRED ACCESS PANEL 571EB TRAILING EDGE AT LT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10.
